- Title
- Design of interval Type-2 fuzzy controllers for active magnetic bearing systems
- Creator
- Ren, Gui-Ping; Chen, Zhiyong; Zhang, Hai-Tao; Wu, Yue; Meng, Haofei; Wu, Dongrui; Ding, Han
- Relation
- IEEE/ASME Transactions on Mechatronics Vol. 25, Issue 5, p. 2449-2459
- Publisher Link
- http://dx.doi.org/10.1109/TMECH.2020.2978018
- Publisher
- Institute of Electrical and Electronics Engineers (IEEE)
- Resource Type
- journal article
- Date
- 2020
- Description
- This article proposes an active levitation control system composed of an active magnetic bearing (AMB) rotor and an interval type-2 (IT2) model-based fuzzy logic controller (FLC). The controller aims to achieve fast and stable levitation by compensating for system uncertainties via proper design of IT2 membership functions. In particular, the complex nonlinear dynamics of the AMB are modeled as a set of local linear systems around multiple operating points, which can be stabilized by a parallel distributed compensation scheme. Sufficient conditions are derived to guarantee the asymptotical stability of the closed-loop system based on the linear matrix inequality approach and the Lyapunov stability theory. Moreover, input constraints are applied in an enhanced version of the controller. Experiments on a real AMB platform were conducted to demonstrate the effectiveness and superiority of the proposed IT2 FLC.
- Subject
- fuzzy control; magnetic levitation; uncertainty; design
- Identifier
- http://hdl.handle.net/1959.13/1432882
- Identifier
- uon:39127
- Identifier
- ISSN:1083-4435
- Language
- eng
- Reviewed
- Hits: 1403
- Visitors: 1403
- Downloads: 0
Thumbnail | File | Description | Size | Format |
---|